# SDR 2004UALA00562

- Difficulty date: June 7, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 45,758 hours, 17,120 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PLANE HAD RIGHT RUDDER TRIM PROBLEM.  ADDITIONAL PROBLEMS WITH SPOILERS. FAILED RUDDER TRIM ACTUATOR INHIBITED ABILITY TO TRIM RUDDER.  REMOVED AND REPLACED SUBJECT RUDDER TRIM ACTUATOR WITH NEW SERVICABLE ACTUATOR. THE NR 9 SPOILER ACTUATOR WAS REPLACED TO ADDRESS ASSOCIATED SPOILER PROBLEMS.
